Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Vomited after taking MDMA. Anxiety, palpitations. Need a solution

dear doctor i took molly (mdma) about two weeks ago. The night i rolled i threw up and felt horrible. I was having so much anxiety . Then the next morning when i woke up my heart was pounding like crazy. I thought I was about to have a heart attack . A few minutes later i felt better. I drank alot of water and ate food. However, since that night the left side of my heart hasnt been breathing slowly as it used to. I meditate everyday to steady my breathing and awaken my happiness and positive thoughts. Since this night i havent been able to meditate as great. I m really worried and i ll do anything to get my health, body, and mind back to normal. Thank you
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Dec 2014
Hello there
Welcome to Health Care Magic

MDMA or ecstasy is a stimulant drug. It is highly addictive and it produces a sense of subjective euphoria. It increases the heart rate and thats why you felt anxiety. At present after seven days the clinical symptoms in you are
- Rapid breathing.
- Negative thoughts, sadness
- Pounding heart rate
- Fear of having heart attack etc.

These are the symptoms of anxiety and yes Meditation will help to relax you, but try other things like Progressive muscle relaxation technique, Deep Breathing exercises, Yoga at home.
Visit a psychiatrist for expert opinion for anxiety as many medicines like SSRI, SNRI, Benzodiazepines can be taken for relief.

Take Care

Dr. Seikhoo Bishnoi
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor